DSpace@TEDU

Browsing Fen-Edebiyat Fakültesi | Faculty of Arts and Sciences by Author "Akhmet, Marat"

Browsing Fen-Edebiyat Fakültesi | Faculty of Arts and Sciences by Author "Akhmet, Marat"

Sort by: Order: Results:

  • Akhmet, Marat; Fen, Mehmet Onur (SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, ATATURK BULVARI NO 221, KAVAKLIDERE, TR-06100 ANKARA, TURKEY, 2017)
    Recently we introduced the concept of Poincare chaos. In the present paper, by means of the Bebutov dynamical system, an unpredictable solution is considered as a generator of the chaos in a quasilinear system. The results ...
  • Akhmet, Marat; Fen, Mehmet Onur; Alejaily, Ejaily Milad (SPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY, 2019)
    The sea surface temperature (SST) variability is clearly affected by global climate patterns, which involve large-scale ocean-atmosphere fluctuations similar to the El Nino-Southern Oscillation (ENSO). We give mathematical ...
  • Akhmet, Marat; Fen, Mehmet Onur; Alejaily, Ejaily Milad (ASSOC COMPUTING MACHINERY, 1515 BROADWAY, NEW YORK, NY 10036-9998 USA, 2018)
    A new method of fractals construction based on Fatou-Julia iteration is proposed. We develop a non-ordinary way to map fractal into a new fractal, where the mapping function is involved in the dynamics of the generated ...
  • Akhmet, Marat; Fen, Mehmet Onur (ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS, 2018)
    To make research of chaos more amenable to investigating differential and discrete equations, we introduce the concepts of an unpredictable function and sequence. The topology of uniform convergence on compact sets is ...
  • Akhmet, Marat; Fen, Mehmet Onur; Kashkynbayev, Ardak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2017)
    It is rigorously proved that the chaotic dynamics of the non-smooth system with relay function is persistent even if a chaotic perturbation is applied. We consider chaos in a modified Li-Yorke sense such that there are ...
  • Akhmet, Marat; Feckan, Michal; Fen, Mehmet Onur; Kashkynbayev, Ardak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2018)
    It is rigorously proved that a Li-Yorke chaotic perturbation of a system with a homoclinic orbit creates chaos along each periodic trajectory. The structure of the chaos is investigated, and the existence of infinitely ...
  • Akhmet, Marat; Fen, Mehmet Onur (ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS, 2017)
    The results of this study are continuation of the research of Poincare chaos initiated in the papers (M. Akhmet and M.O. Fen, Commun Nonlinear Sci Numer Simulat 40 (2016) 1-5; M. Akhmet and M.O. Fen, Turk J Math, ...
  • Fen, Mehmet Onur; Akhmet, Marat; Tleubergenova, Madina; Zhamanshin, Akylbek (SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, ATATURK BULVARI NO 221, KAVAKLIDERE, TR-06100 ANKARA, TURKEY, 2019)
    The existence and uniqueness of unpredictable solutions in the dynamics of nonhomogeneous linear systems of differential and discrete equations are investigated. The hyperbolic cases are under discussion. The presence of ...
  • Fen, Mehmet Onur; Akhmet, Marat; Tleubergenova, Madina; Nugayeva, Zakhira (2020-10)
    We consider a new type of oscillations of discontinuous unpredictable solutions for linear impulsive nonhomogeneous systems. The models under investigation are with unpredictable perturbations. The definition of a piecewise ...

Search DSpace


Browse

My Account